# SDR SWIA2025081400630

- Difficulty date: June 30, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 48,558 hours, 42,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501211
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 621 AND FS625 AT STRINGER 16L IS CRACKED  (C-CHECK RO 08/13/2025)REMOVED AND REPLACED INTERCOSTAL BETWEEN FS621 - 625 STGR 16L IAW CRJ-200 SRM 51-42-21, 51-42-06, AND 51-45-00. REF CONTINUATION CARD FOR ALL WORK PERFORMED.
